Vol 10, No 4 (2019)

Table of Contents

Research Articles

On Ternary Monoid of All Hypersubstitutions of Type \(\tau=(2)\) PDF
Nagornchat Chansuriya, Sorasak Leeratanavalee 659 - 671
Gaussian Pell-Lucas Polynomials PDF
Tülay Yağmur 673 - 679
Numerical Solution of Singularly Perturbed Differential-Difference Equations using Multiple Fitting Factors PDF
M. Adilaxmi, D. Bhargavi, K. Phaneendra 681 - 691
Generalization of Favard’s and Berwald’s Inequalities for Strongly Convex Functions PDF
Muhammad Adil Khan, Syed Zaheer Ullah, Yuming Chu 693 - 705
Digital Volume Pulse Analysis to Differentiate Diabetic From Non-Diabetic Subjects PDF
Yousef Qawqzeh 707 - 716
Mathematical Modeling and Stability Analysis of a SIRV Epidemic Model with Non-linear Force of Infection and Treatment PDF
M. O. Oke, O. M. Ogunmiloro, C. T. Akinwumi, R. A. Raji 717 - 731
The Analysis of Bifurcation Solutions by Angular Singularities PDF
Hussein K. Kadhim, Mudhir A. Abdul Hussain 733 - 744
The Domination Number of a Graph \(P_k ((k_1, k_2), (k_3, k_4))\) PDF
Monthiya Ruangnai, Sayan Panma 745 - 762
Oscillation Theorems for Certain Forced Nonlinear Discrete Fractional Order Equations PDF
George E. Chatzarakis, A. George Maria Selvam, R. Janagaraj, Maria Douka 763 - 772
New Inequalities for Nielsen’s Beta Function PDF
Kwara Nantomah 773 - 781
Enumeration of Glued Graphs of Paths PDF
Monthiya Ruangnai, Sayan Panma 783 - 796
Numerical Solution of Singularly Perturbed Boundary Value Problems with Twin Boundary Layers using Exponential Fitted Scheme PDF
S. Rakmaiah, K. Phaneendra 797 - 807
Some Algebraic Properties of Regular Tree Transformations PDF
Sarawut Phuapong, Nuthawud Sungtong 809 - 819
Hyers-Ulam-Rassias Stability of the \(C^*\)-ternary Bi-homomorphisms and \(C^*\)-ternary Bi-derivations in \(C^*\)-ternary Algebras PDF
Prondanai Kaskasem, Chakkrid Klin-eam 821 - 843
Facilitating Strategic Operations by Making Use of a Model Incorporating a Stochastic Integral PDF
Constantinos T. Artikis, Panagiotis T. Artikis 845 - 849
Numerical Approach for Differential-Difference Equations with Layer Behaviour PDF
G. Sangeetha, G. Mahesh, K. Phaneendra 851 - 863
The Analytic Solution of Time-Space Fractional Diffusion Equation via New Inner Product with Weighted Function PDF
Süleyman Çetinkaya, Ali Demir 865 - 873


eISSN 0975-8607; pISSN 0976-5905